Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
I just registered here after reading many posts and would like to have your input. I wake up each morning lately with diarrhea (usually two episodes)I have constant bloating, a crampy sore feeling in my intestines (at times all day long) and a general ill-feeling. I had taken a high dose of penicillin for eight days and although the diarrhea isn't new (I had it from time to time) I always got rid of the diarrhea and felt fine for the rest of the day. Now I live with this tight sore feeling in my intestines all the time. The Dr. felt it could be due to the penicillin but it has been three or more weeks now. I just started acidophilus, Gas-X and he gave me a prescription for Bentyl which I have not taken yet. This is really affecting my life, I feel ill and inactive. Added note I have had problems with anxiety related issues for the last six months or so. I am here today because I need help in determining what this is. The Dr. asked me if I thought it was anxiety related and I honestly didn't think it was but now I am not so sure. I spend time obsessing on this and the "what if's" I am sorry this is such a long post but would appreciate your input.Thanks for listening, Diane
 

·
Registered
Joined
·
43 Posts
Antibiotics are can be bad news for ibs ppl.Not only does it kill the good pro-biotics, but it also causes stomach ulcers.A few hours after taking antibiotics, i usually start rolling on the floor in pain!
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top